# SDR 95ZZZX3875

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7400 · Ignition System
- Part: Generator
- Part number: HE402D
- Condition: Inoperative
- Location: He Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H. E. GENERATOR INOPERATIVE.
